Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Low testesterone, gynecomastia. Done blood test, fsh, lh. Prescribed sustanon. Improvement?

I m 31, married, hav a kid, my subject is low testosterone, i hv gynecomastia, penis size on erection 3inch, i went to a Endocrinologist, i checked my blood test, (testosterone,serum result is 8.34nmol/L) doctor said ur T is low, and he given for another test, FSH & LH , those result was (LH : 4.26, FSH: 4.08) normal. finally he suggested me Sustanon 250 injection. I hv taken first injection. second injection after 3 weaks, my question is if i continue with Sust.250 , will happend any changes in my problem.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that the low testosterone levels need to be treated and you are on the right treatment based on the medications that you are being prescribed by your doctor. I believe that your problem is going to be treated if you are given this medication. I hope the gynecomastia is also resolved. I hope this helps relieve your anxiety. Please keep your follow up appointments with your doctor since this is important part of your treatment.

Take care and have a lovely day!
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor